Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 202, NWS Tulsa, OK

October 17, 2007Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 4:59 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 91 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 4:59 PM CDT (21:59 UTC)
Expired
Oct 17, 2007, 6:30 PM CDT
In force
91 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 112 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 5:18 PM CDTTSTM WND DMGPawnee, OKTREES AND POWER LINES DOWN
Oct 17, 6:05 PM CDTHAIL 0.752 W Hominy, OKAND 50 MPH WIND GUST
Oct 17, 6:13 PM CDTTSTM WND GST 602 N Hominy, OKAT HOMINY AIRPORT
Oct 17, 6:18 PM CDTTSTM WND GST 60Cleveland, OK
Oct 17, 6:25 PM CDTTSTM WND GST 60Tallant, OKALSO REPORTED PEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 2:25 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 172200
SVRTSA
OKC113-117-172330-
/O.NEW.KTSA.SV.W.0202.071017T2159Z-071017T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 630 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND      
  WINDS TO 60 MPH. THESE STORMS WERE LOCATED 31 MILES WEST OF        
  PAWNEE...27 MILES WEST OF PAWNEE...AND 17 MILES SOUTHWEST OF       
  PAWNEE...MOVING NORTHEAST AT 60 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PAWNEE...
  MARAMEC...JENNINGS...HALLETT...TERLTON...SKEDEE...BLACKBURN...
  RALSTON...CLEVELAND...OSAGE...FAIRFAX...HOMINY...BURBANK...
  WYNONA...SHIDLER...PAWHUSKA...GRAINOLA...BARNSDALL...PEARSONIA...
  FORAKER...OKESA...BIGHEART AND HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3699 9601 3678 9601 3617 9641 3617 9683
      3624 9683 3625 9691 3632 9694 3635 9705
      3651 9705 3658 9691 3657 9703 3669 9709
      3673 9705 3670 9695 3680 9676 3700 9674
      3700 9602
TIME...MOT...LOC 2159Z 225DEG 52KT 3653 9729 3632 9723
          3619 9695

$$
5 follow-up statements
000 
WWUS54 KTSA 172217
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT WED OCT 17 2007

OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
517 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PAWNEE AND OSAGE COUNTIES...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL 
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED 20 MILES NORTHWEST OF 
PAWNEE AND NEAR PAWNEE...AND WERE MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
JENNINGS...HALLETT...TERLTON...SKEDEE...BLACKBURN...CLEVELAND...
OSAGE...RALSTON...FAIRFAX...HOMINY...APPERSON...BURBANK...WEBB
CITY...SHIDLER...WYNONA...PERSHING...PAWHUSKA...FORAKER...
NELAGONEY...TALLANT...BARNSDALL...GRAINOLA...PEARSONIA...OKESA...
BIGHEART AND HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3699 9601 3678 9601 3617 9641 3617 9683
      3624 9683 3625 9691 3632 9694 3635 9705
      3651 9705 3658 9691 3657 9703 3669 9709
      3673 9705 3670 9695 3680 9676 3700 9674
      3700 9602
TIME...MOT...LOC 2217Z 222DEG 49KT 3653 9706 3630 9679

$$
000 
WWUS54 KTSA 172236
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT WED OCT 17 2007

OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
537 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PAWNEE AND OSAGE COUNTIES...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF APPERSON TO 6 MILES EAST OF
RALSTON TO MARAMEC...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BURBANK...
MARAMEC...JENNINGS...APPERSON...HALLETT...TERLTON...BLACKBURN...WEBB
CITY...SHIDLER...CLEVELAND...OSAGE...FORAKER...PEARSONIA...
GRAINOLA...HOMINY...PAWHUSKA...BIGHEART...WYNONA...PERSHING...
TALLANT...BARNSDALL...NELAGONEY...OKESA AND HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9602 3678 9601 3617 9641 3617 9683
      3647 9680 3656 9693 3658 9691 3660 9696
      3670 9695 3680 9676 3700 9674
TIME...MOT...LOC 2237Z 222DEG 49KT 3673 9683 3654 9657
          3624 9670

$$
000 
WWUS54 KTSA 172249
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT WED OCT 17 2007

OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
549 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN PAWNEE AND OSAGE COUNTIES...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM APPERSON TO 12 MILES WEST OF WYNONA TO BLACKBURN TO
MARAMEC...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HALLETT...
TERLTON...FORAKER...GRAINOLA...PEARSONIA...CLEVELAND...OSAGE...
PAWHUSKA...HOMINY...BIGHEART...WYNONA...PERSHING...NELAGONEY...
BARNSDALL...TALLANT...OKESA AND HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9602 3678 9601 3619 9640 3617 9683
      3660 9659 3670 9656 3669 9683 3680 9680
      3680 9676 3689 9677 3700 9674
TIME...MOT...LOC 2249Z 222DEG 49KT 3682 9669 3661 9647
          3637 9655 3624 9662

$$
000 
WWUS54 KTSA 172255
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT WED OCT 17 2007

OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
555 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN PAWNEE AND EASTERN OSAGE COUNTIES...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF PAWHUSKA TO BLACKBURN TO
MARAMEC...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TERLTON...
CLEVELAND...PAWHUSKA...OSAGE...HOMINY...WYNONA...BIGHEART...
PERSHING...NELAGONEY...BARNSDALL...TALLANT...OKESA AND HULAH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9602 3678 9601 3619 9640 3619 9676
      3669 9656
TIME...MOT...LOC 2255Z 222DEG 49KT 3667 9640 3645 9647
          3624 9657

$$
000 
WWUS54 KTSA 172302
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT WED OCT 17 2007

OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
603 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN PAWNEE AND EASTERN OSAGE COUNTIES...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PAWHUSKA TO WYNONA TO CLEVELAND...MOVING NORTHEAST AT
55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WYNONA...
HOMINY...BIGHEART...PERSHING...NELAGONEY...OKESA...TALLANT...HULAH
AND BARNSDALL.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9602 3678 9601 3619 9640 3619 9666
      3674 9642
TIME...MOT...LOC 2303Z 222DEG 49KT 3675 9630 3653 9637
          3632 9648

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 4:01 PM CDT, 58 minutes earlier.

Area forecast discussion, Oct 17, 4:01 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT WED OCT 17 2007

.MESOSCALE UPDATE...
THUNDERSTORMS HAVE BECOME MORE SURFACED BASED
MOVING INTO TULSA AS EXPECTED AND WE ARE RECEIVING
NUMEROUS REPORTS OF DOWNED POWER LINES IN TULSA...
WITH A MEASURED GUST TO 62 MPH IN WEST TULSA.
THIS LINE OF STORMS CROSSING TULSA WILL CONTINUE
TO BE SEVERE...WITH THE OTHER STORMS IN THE CWA
ALSO LIKELY TO GAIN SEVERE WEATHER POTENTIAL.

DISCRETE CELLS HAVE DEVELOPED IN CENTRAL OKLAHOMA
WITH ADDITIONAL CELLS LIKELY TO DEVELOP FURTHER SOUTH
OVER THE NEXT 3 HOURS.  THESE CELLS WILL MOVE
INTO EASTERN OKLAHOMA THIS EVENING AS
THE WIND PROFILES CONTINUE TO BECOME INCREASINGLY
FAVORABLE FOR TORNADOES.

THE MAJOR SEVERE WEATHER OUTBREAK IS BEGINNING.
SIGNIFICANT WIND DAMAGE...VERY LARGE HAIL AND TORNADOES
ARE LIKELY WITH THE POTENTIAL FOR STRONG TORNADOES
AS WELL.

THE STORM IN THE NORTH SIDE OF THE OKLAHOMA CITY
METRO AREA EXTRAPOLATES TO SOUTHWEST PAWNEE COUNTY
JUST AFTER 5PM.  THIS STORM WILL HAVE A CHANCE TO
INTERACT WITH THE BOUNDARY FROM THE PREVIOUS STORMS
AND THIS WILL ENHANCE ITS TORNADO POTENTIAL.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, Oct 17, 11:54 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1153 AM CDT WED OCT 17 2007

...A TORNADO OUTBREAK IS EXPECTED ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS LATER TODAY AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....AFTER 12PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
SEVERE THUNDERSTORMS WILL MOVE ACROSS NORTHEAST OKLAHOMA
DURING THE AFTERNOON.  INITIALLY THE STORMS HAVE BEEN
ELEVATED...BUT WILL BECOME MORE SURFACE BASED.
THIS INCREASES THE POTENTIAL THAT DAMAGING WINDS WILL ALSO
DEVELOP WITH THESE STORMS...AND AS WIND PROFILES CONTINUE
TO IMPROVE THIS AFTERNOON...SOME TORNADO RISK WILL ALSO
DEVELOP WITH THESE STORMS.

DURING THE AFTERNOON...SUPERCELL THUNDERSTORMS WILL DEVELOP
IN CENTRAL OKLAHOMA AS THE DRY LINE ADVANCES EASTWARD.  THESE
STORMS WILL MOVE INTO EASTERN OKLAHOMA AFTER 5PM.  WIND AND
INSTABILITY PARAMETERS OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS WILL BE VERY FAVORABLE FOR SEVERE WEATHER AS THESE
STORMS MOVE INTO THE REGION...INCLUDING A SIGNIFICANT
RISK FOR TORNADOES...HAIL TO BASEBALL SIZE AND WIND GUSTS
TO 75 MPH.

RATHER THAN A SOLID LINE OF STORMS FORMING...THE STORMS
MAY STAY CELLULAR FOR SOMETIME INTO THE EVENING...WHICH
PROLONGS THE WINDOW OF OPPORTUNITY FOR TORNADO FORMATION.
THERE IS THE POTENTIAL FOR LONG-TRACK STRONG TORNADOES.

SCATTERED SUPERCELL STORMS ARE EXPECTED TO DEVELOP ACROSS
THE LENGTH OF EASTERN OKLAHOMA THIS EVENING AND MOVE INTO
NORTHWEST ARKANSAS LATE THIS EVENING WITH THE CONTINUED
RISK FOR SIGNIFICANT SEVERE WEATHER...INCLUDING THE RISK
OF A STRONG TORNADO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER EVENTS IN THE AREA.  ACTIVATION OF THE
REGIONAL SKYWARN NETWORK WILL OCCUR THIS AFTERNOON.
LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS.  EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY
SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Oct 17, 3:54 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT WED OCT 17 2007

OKZ058-172130-
OTTAWA OK-
354 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 354 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF AFTON...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN
AND PICHER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9474 3700 9463 3698 9460 3668 9473
      3668 9498 3701 9486 3701 9476
TIME...MOT...LOC 2054Z 197DEG 47KT 3672 9484
Special weather statement, Oct 17, 3:56 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT WED OCT 17 2007

ARZ001-OKZ063-069-172145-
ADAIR OK-BENTON AR-DELAWARE OK-
356 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 356 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF BALLARD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BALLARD...WATTS...WEST
SILOAM SPRINGS...FAIRMOUNT...MILLER...SILOAM SPRINGS...SULPHUR
SPRINGS...GENTRY...MAYSVILLE...GRAVETTE...LAKE FRANCIS...GALLITIN...
SPRINGTOWN...HIGHFILL...CHEROKEE CITY...VAUGHN...DECATUR...
CENTERTON...HIWASSE AND BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9411 3610 9448 3610 9454 3609 9454
      3603 9454 3601 9456 3609 9476 3649 9461
TIME...MOT...LOC 2056Z 209DEG 47KT 3613 9460
Local storm report, Oct 17, 4:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            NUMEROUS POWER LINES AND TREES DOWNED ACROSS WEST TULSA
            MIDTOWN TULSA AND NORTH TULSA. TIME OF REPORTS WAS
            BETWEEN 2046 AND 2053.

0347 PM     TSTM WND GST     TULSA                   36.13N 95.92W
10/17/2007  E60.00 MPH       TULSA              OK   PUBLIC

            ESTIMATED AT OSU-TULSA CAMPUS

0348 PM     TSTM WND GST     3 W TULSA               36.13N 95.98W
10/17/2007  M62.00 MPH       TULSA              OK   AMATEUR RADIO

            37TH AND JACKSON IN WEST TULSA.

0348 PM     TSTM WND GST     TULSA                   36.13N 95.92W
10/17/2007  E60.00 MPH       TULSA              OK   PUBLIC

            MIDTOWN TULSA

0351 PM     TSTM WND GST     2 N TULSA               36.16N 95.92W
10/17/2007  M61.00 MPH       TULSA              OK   ASOS

            53KT GUST MEASURED AT TULSA INTERNATIONAL AIRPORT BY
            ASOS.

0356 PM     HAIL             2 N TULSA               36.16N 95.92W
10/17/2007  E0.75 INCH       TULSA              OK   CO-OP OBSERVER

&&

JDS
Special weather statement, Oct 17, 4:26 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED OCT 17 2007

OKZ053-172215-
CHOCTAW OK-
426 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 426 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF ORD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...ORD...FROGVILLE...
GRANT...GOODLAND...SAWYER...FORT TOWSON...SWINK...MESSER...HUSKEY...
FALLON AND APPLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3390 9556 3394 9558 3416 9545 3415 9514
      3395 9514 3392 9517 3395 9523 3389 9524
      3385 9534 3385 9545
TIME...MOT...LOC 2126Z 222DEG 37KT 3378 9553
Local storm report, Oct 17, 4:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     5 NNE BROKEN ARROW      36.12N 95.76W
10/17/2007                   WAGONER            OK   PUBLIC

            STEEL MAIL BOX AND NMRS LARGE TREE LIMBS BLOWN DOWN.

0410 PM     TSTM WND GST     CLAREMORE               36.31N 95.62W
10/17/2007  E60.00 MPH       ROGERS             OK   EMERGENCY MNGR

            SCATTERED THROUGHOUT CLAREMORE AREA.

0415 PM     TSTM WND DMG     CLAREMORE               36.31N 95.62W
10/17/2007                   ROGERS             OK   EMERGENCY MNGR

            TREES DAMAGED BY WIND.

0427 PM     TSTM WND DMG     CHELSEA                 36.54N 95.43W
10/17/2007                   ROGERS             OK   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN ACROSS ROAD

0445 PM     TSTM WND GST     VINITA                  36.64N 95.15W
10/17/2007  M61.00 MPH       CRAIG              OK   MESONET

&&

SAA
Local storm report, Oct 17, 4:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     6 E CENTRAILIA          36.80N 95.22W
10/17/2007  M61.00 MPH       CRAIG              OK   MESONET

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:03 AM CDTSpecial Weather StatementTSAOsage57 min
Oct 17, 7:55 AM CDTSpecial Weather StatementTSAOsage65 min
Oct 17, 10:30 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee75 min
Oct 17, 11:34 AM CDTSevere Thunderstorm WarningTSAOsage, Washington71 min
Oct 17, 1:44 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Osage, Pawnee46 min
Oct 17, 2:22 PM CDTSpecial Weather StatementTSACreek, Okfuskee38 min
Oct 17, 2:45 PM CDTSpecial Weather StatementTSANowata, Okmulgee, Tulsa, Washington45 min
Oct 17, 3:11 PM CDTSpecial Weather StatementTSACreek34 min
Oct 17, 3:22 PM CDTSpecial Weather StatementTSAOkfuskee23 min
Oct 17, 3:31 PM CDTSpecial Weather StatementTSATulsa44 min
Oct 17, 3:46 PM CDTSevere Thunderstorm WarningTSATulsa27 min
Oct 17, 3:49 PM CDTSevere Thunderstorm WarningTSAOkmulgee14 min
Oct 17, 3:51 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner54 min
Oct 17, 3:54 PM CDTSpecial Weather StatementTSAOttawa36 min
Oct 17, 4:03 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware42 min
Oct 17, 4:05 PM CDTTornado WarningTSADelaware40 min
Oct 17, 4:20 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers44 min
Oct 17, 4:26 PM CDTSpecial Weather StatementTSAChoctaw49 min
Oct 17, 4:32 PM CDTSevere Thunderstorm WarningTSACraig44 min
Oct 17, 4:34 PM CDTSevere Thunderstorm WarningTSAChoctaw56 min
Oct 17, 5:00 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Oct 17, 6:10 PM CDTTornado WarningTSALeFlore38 min
Oct 17, 6:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington74 min
Oct 17, 6:33 PM CDTSevere Thunderstorm WarningTSACreek57 min
Oct 17, 6:50 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee70 min
Oct 17, 6:55 PM CDTSpecial Weather StatementTSALeFlore50 min
Oct 17, 6:57 PM CDTSevere Thunderstorm WarningTSANowata78 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.